Open Access
Translator Disclaimer
2013 Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces
Abasalt Bodaghi, Sang Og Kim
Abstr. Appl. Anal. 2013(SI58): 1-10 (2013). DOI: 10.1155/2013/198018

Abstract

We obtain the general solution of the generalized mixed additive and quadratic functional equation f x + m y + f x m y = 2 f x 2 m 2 f y + m 2 f 2 y , m is even; f x + y + f x y 2 m 2 1 f y + m 2 1 f 2 y , m is odd, for a positive integer m . We establish the Hyers-Ulam stability for these functional equations in non-Archimedean normed spaces when m is an even positive integer or m = 3 .

Citation

Download Citation

Abasalt Bodaghi. Sang Og Kim. "Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces." Abstr. Appl. Anal. 2013 (SI58) 1 - 10, 2013. https://doi.org/10.1155/2013/198018

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.39039
MathSciNet: MR3121484
Digital Object Identifier: 10.1155/2013/198018

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top